Roe‐type Riemann solver for gas–liquid flows using drift‐flux model with an approximate form of the Jacobian matrix

Roe‐type Riemann solver for gas–liquid flows using drift‐flux model with an approximate form of the Jacobian matrix

Christiano Garcia da Silva Santim, Eugênio Spanó Rosa

ARTIGO

Inglês

This work presents an approximate Riemann solver to the transient isothermal drift‐ flux model. The set of equations constitutes a non‐linear hyperbolic system of conservation laws in one space dimension. The elements of the Jacobian matrix A are expressed through exact analytical expressions. It is...

Fechado

Roe‐type Riemann solver for gas–liquid flows using drift‐flux model with an approximate form of the Jacobian matrix

Christiano Garcia da Silva Santim, Eugênio Spanó Rosa


										

Roe‐type Riemann solver for gas–liquid flows using drift‐flux model with an approximate form of the Jacobian matrix

Christiano Garcia da Silva Santim, Eugênio Spanó Rosa

    Fontes

    International journal for numerical methods in fluids

    Vol. 80, no. 9 (Mar., 2016), p. 536-568